Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18377
Title: On the norm of the Fourier-Gegenbauer projection in weighted L-p spaces
Authors: Levesley, J
Kushpel, AK
First Published: 1-Jan-1999
Publisher: SPRINGER VERLAG
Citation: CONSTRUCTIVE APPROXIMATION, 1999, 15 (3), pp. 369-379
DOI Link: 10.1007/s003659900113
ISSN: 0176-4276
Links: http://hdl.handle.net/2381/18377
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.